# SDR FDEA200908062925

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N150112
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OUTB RIB JUMPER BONDING SURFACE AT WS 817.27 FOUND WITH CORROSION.  REPAIRED IAW E.A. F-5710-131074,    REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
